Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Computers Mathematics with Applications
    Year: 2011
    Volume: 61
    Number: 1
    DBLP: db/journals/cma/cma61.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 418  
    Select a publication
    Show Title Venue Rating Date
    Journal article
    Young Bae Jun, Min Su Kang.
    Fuzzy positive implicative ideals of BCK-algebras based on the theory of falling shadows.
    Computers Mathematics with Applications 2011, Volume 61 (0) 2011
    Journal article
    Jea-Hyun Park, Soon-Yeong Chung.
    Positive solutions for discrete boundary value problems involving the p-Laplacian with potential terms.
    Computers Mathematics with Applications 2011, Volume 61 (0) 2011
    Journal article
    Blanka Baculíková, J. Dzurina.
    Oscillation theorems for second order neutral differential equations.
    Computers Mathematics with Applications 2011, Volume 61 (0) 2011
    Journal article
    Yunqiang Yin, Dehua Xu.
    Some single-machine scheduling problems with general effects of learning and deterioration.
    Computers Mathematics with Applications 2011, Volume 61 (0) 2011
    Journal article
    Gisèle M. Mophou.
    Optimal control of fractional diffusion equation.
    Computers Mathematics with Applications 2011, Volume 61 (0) 2011
    Journal article
    Hongbing Liu, Shengwu Xiong, Zhixiang Fang.
    FL-GrCCA: A granular computing classification algorithm based on fuzzy lattices.
    Computers Mathematics with Applications 2011, Volume 61 (0) 2011
    Journal article
    F. Ghoreishi, S. Yazdani.
    An extension of the spectral Tau method for numerical solution of multi-order fractional differential equations with convergence analysis.
    Computers Mathematics with Applications 2011, Volume 61 (0) 2011
    Journal article
    Phayap Katchang, Poom Kumam.
    Corrigendum to "Strong convergence of the modified Ishikawa iterative method for infinitely many nonexpansive mappings in Banach spaces" [Comput. Math. Appl 59 (2010) 1473-1483].
    Computers Mathematics with Applications 2011, Volume 61 (0) 2011
    Journal article
    Rupak Bhattacharyya, Samarjit Kar, D. Dutta Majumder.
    Fuzzy mean-variance-skewness portfolio selection models by interval analysis.
    Computers Mathematics with Applications 2011, Volume 61 (0) 2011
    Journal article
    Young Bae Jun, Min Su Kang.
    Fuzzifications of generalized Tarski filters in Tarski algebras.
    Computers Mathematics with Applications 2011, Volume 61 (0) 2011
    Show item 1 to 10 of 418  

    Your query returned 418 matches in the database.